AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Female Fitness Discussion > Female Fitness Forum

Reply
 
LinkBack Thread Tools Display Modes
Primo and var stack
Old
  (#1)
AnaSCI MEMBER
 
bikinipinki's Avatar
 
Offline
Posts: 2
Join Date: May 2012
Primo and var stack - 05-02-2012, 12:58 AM

Hi new this this forum..
What are your experiences with var/primo stack?
I started with Var..5mg daily. ran about 6 weeks and then started Primo. The first week I did 100mg, then started to decrease. I also stopped my var at this time as well. I am currently on week 6. the past few weeks i did 100, 100, 70, 50, 60. I will probably do 60-70 this week.
My question is should i throw a little var back in ?

Starting to get strength gains. but I am so bloated?? Is it due to primo?

I thought the var will lean me back out cuz it ususally does

I am 5"7 and 127ish
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
ProFIT's Avatar
 
Offline
Posts: 2,565
Join Date: Jan 2006
Location: Porn Forum :)
05-02-2012, 03:20 PM



I would add the Var back into the cycle, maybe 5-10mg/ed. That should take care of some of the bloat caused by the Primo.
   
Reply With Quote
Old
  (#3)
*FORGE*
Guest
 
Posts: n/a
05-02-2012, 06:00 PM

Welcome to AnaSCI!
   
Reply With Quote
Old
  (#4)
AnaSCI VET
 
powders101's Avatar
 
Offline
Posts: 1,556
Join Date: Sep 2007
Location: The LAB
05-02-2012, 06:11 PM

Welcome to the board. There are plenty of female anasci members that will be able to help answer your question!


Disclaimer: The articles and conversions posted are for entertainment and informational purposes only - experiment at you own risk.
   
Reply With Quote
Old
  (#5)
AnaSCI VET
 
Online
Posts: 1,220
Join Date: May 2013
05-08-2013, 10:08 PM

Since when does primo cause bloat? This is news to me. Somebody please explain.
   
Reply With Quote
Old
  (#6)
AnaSCI VET
 
Online
Posts: 1,220
Join Date: May 2013
05-08-2013, 10:11 PM

My wife noticed bloat on a var/primo cycle....I didn't know what caused it. Primo or var do not aromatize so why would there be bloat?
   
Reply With Quote
Old
  (#7)
AnaSCI VET
 
Online
Posts: 1,220
Join Date: May 2013
05-09-2013, 10:55 PM

Bump
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 06:07 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.